Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rigors and chills after stent placed, this is a repeated query for answer.

on 14th Feb I requested an answer to my query about Rigors and Chills after stent .I have received no reply over 24 hours later except for an e mail welcoming me to HeALTHCARE mAGIC, i PAID £18.00 and am very concerned I have received no answer. I filled out the query part in full and listed all my Husbands Medication . If you dont reply please refund the £18.00. Thank you.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
During a coronary angiogram / angioplasty , a type of dye that's visible by X-ray machine is injected into the blood vessels of your heart. The X-ray machine rapidly takes a series of images , offering a detailed look at the inside of your blood vessels.

some patients feel rigors and chills due to allergic reaction of the dye used during the procedure
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor